MathSciNet Relay Station
MathSciNet bibliographic data
MR2097357 11F55 (11F27 11F32)
Bruinier, Jan Hendrik; Funke, Jens On two geometric theta lifts. Duke Math. J. 125 (2004), no. 1, 45–90.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement